PDA

View Full Version : Prayer Request...


Ak_guy
March 21, 2002, 13:37
I need you guys to add me to your prayer lists. Went to the doc to help lose some weight (50lbs total, lost 14 so far) and he did tests and one of my liver enzyme tests came back high. He sent me to a gasto-doc and he is doing another 10 tests (blood) currently. I'll know the results in 2 weeks. If the results are in-conclusive they'll have to do a byopsy. :( Seriously its gotten me worried, everything runs through your mind as to what can be wrong. The doc says its probably some type of liver inflimation (hepatitus) but not A-C. I'm afraid something worse might show up. like the big "C" I am 29 and have a 2yr old. I know its all in HIS hands but I still worry. I'd appreciate the extra prayers...

Ak_guy
March 21, 2002, 13:39
btw: I dont smoke, drink or do drugs and never have. I haven't felt bad at all so I cant see any symptoms of what might cause it.

Blood of Tyrants
March 21, 2002, 13:52
There are lots of things that can screw up liver enzyme tests, most are benign. A prayer sent anyway.

ARMALITE FAN
March 21, 2002, 13:55
Prayer on the way.Have you been using any pestacides,herbacides,ect.That or certian chemicals can cause this.Even if you only used it once.Tell your doc if you have.I had this type fron some insecticide.I was sick with fever and throwing up for a month.When I first went to the hospital they put me in isolation.When they weren't shure of the problem my insurance company wanted me to go home.I asked the doc if he was 100% shure itnwasn't contagis.He said no not a 100%.I taold him to tell the insurance guy to come up and let me kiss him on the mouth then I would go.Half hour later he called and said I should stay until they were shure!

I have two little ones And no way in hell was I going home until I knew.I had a pretty bad case and I'm fine now.With a lot help from prayer.

Muggzy
March 21, 2002, 14:00
I'll send some prayers your way. Your mind can make you feel worse. Let your Savior take the load. You need to enjoy the 2 year old, they grow up fast, it seems

xIA
March 21, 2002, 14:02
Enroute!

law4fun
March 21, 2002, 14:08
Let the Lord take your worries away. Enroute.

Brindfan
March 21, 2002, 14:13
You got it!

ByronF
March 21, 2002, 14:18
Uploaded.

Let's hope it's just Hoppes #9 exposure. We're with you, brother.

Byron

mountain man
March 21, 2002, 14:22
Prayers are with ya, brother.

TNERDoc
March 21, 2002, 14:32
A prayer has been said. In the ER I see abnormal liver enzyemes all the time for various reasons. If a chemistry panel is run on anybody, it is not unusual to see at least one lab value that deviates from the normal range.The best plan, in the absence of obvious underlying disease, is to repeat the labs in several weeks. If still abnormal, then further tests are indicated. Many primary care doctors will refer someone to a specialist for a second opinion and further work-up. I am in no way trying to minimize the concern you have over this and recommend following your doctor's orders, but if it is any reassurance, the vast majority of isolated abnormal lab values turn out to not indicate a serious problem.You asked for a prayer and I wound up throwing in a discussion. I hope both help you.

fresca
March 21, 2002, 14:35
Enroute, and DO NOT assume the worst, it will make you feel sicker, and you are most probably wrong! Thinking of you,
Mike

Ak_guy
March 21, 2002, 14:47
Thanks guys! I feel better bout things. THe actual enzyme was "LDY"?? "LKY"?? Something like that. Normal was up to 69, mine was 104 I think. I just feel its better to take it to God first and not as the "last chance" that some people do.

RICK G.
March 21, 2002, 16:46
You got it . It's easy to say not to worry about it, just do the best you can to concentrate on other things. I have a liver enzyme test every 6 months because of the medication I'm on to keep my spinal cord from swelling & irritation, broken neck in 1994& 4yrs. worth of surgeries & rehab. as the other guys sayed, lots of things can cause ellivated enzymes. Best Regards Rick G.

DK
March 21, 2002, 16:50
Prayers going out (up) over your situation. Folks on this board are very good to help a brother out. I know first hand with our recent troubles. Keep the faith, and rest easy. God is in control.

DK

'TUDE
March 21, 2002, 17:09
Prayers sent.
Sounds like your "LDH" level . Other levels that may have been tested are ALT,AST,GGT,and CPK. All these may be indicative of imflamation if levels were out of range. Most times, everything is ok, but it's good that your following up with a speacialist.

Ak_guy
March 21, 2002, 17:14
Originally posted by Faltitude:
<STRONG>Prayers sent.
Sounds like your "LDH" level . Other levels that may have been tested are ALT,AST,GGT,and CPK. All these may be indicative of imflamation if levels were out of range. Most times, everything is ok, but it's good that your following up with a speacialist.</STRONG>

LDH huh? Any info as to what might affect this particular enzyme? I believe the first time they just tested 2-3 enzymes. This time it looks like he is testing all the rest. How big a deal is liver inflimation? Surely I would have at least felt odd/bad?

Hebrew Battle Rifle
March 21, 2002, 17:28
Prayer sent...no reply yet but pending. GOD is a merciful father and I am sure that you will overcome.

'TUDE
March 21, 2002, 17:52
Lactic Dehydrogenase--Also see LDH, Increase of LD activity in serum may occur in any injury that causes loss of cell cytoplasm. More specific information can be obtained by LD isoenzyme studies. Also, elevation of serum LD is observed due to in vivo effects of anesthetic agents, clofibrate, dicumarol, ethanol, fluorides, imipramine, methotrexate, mithramycin, narcotic analgesics, nitrofurantoin, propoxyphene, quinidine, and sulfonamides. Decrease of serum LD is probably not clinically significant

Have you been exposed to anything in the past few weeks? Is there any type of chemical you use (even in low quantity) on a regular or semi-regular basis, be it inhaled,absorbed through the skin, residue, etc?

Years of low-dose exposure to some chemicals can have an effect on liver enzyme levels. Even an encounter of a semi-high dose of certain chemicals can show up . Think hard about what you have been around. Even something you persive as harmless can have an effect relating to your recent tests.

Hope this helps

Hermit River
March 21, 2002, 18:44
AK.. Prayers are on the way. Think positive and drink water. Hermit

Flanigan
March 21, 2002, 22:31
Prayer in route. May your fears be calmed, and the outcome good.

Ak_guy
March 22, 2002, 09:57
Wife says it was a Atd or ATS or similar enzyme that was spiked. I have gotten on Webmd, tracking stuff down. Thanks guys..

EMDII
March 22, 2002, 10:00
Prayers sent!

medicmike
March 22, 2002, 10:11
Thoughts and prayers with you! Hope all turns out all right for you.

lutefisk
March 22, 2002, 10:43
Make sure you provide DR with complete list of meds you are currently taking, incld herbal and over the counter stuff.
If you are on multiple meds, consider having a single Dr manage them. I'd also run the entire med list past a pharmacist.
They will probably want to repeat the test and obtain others.

If you live in rural America, consider a trip to 'the big city' for a case review.

Best of luck.

Manamongmen
March 22, 2002, 12:00
. I just feel its better to take it to God first and not as the "last chance" that some people do.
With an attitude like that you'll be OK no matter how your health issues work out.
Prayers on the way for a good report from the MDs, though.

skfullgun
March 22, 2002, 12:12
Thinking positive thoughts...hope all turns out well.

AriesFN
March 22, 2002, 12:45
AK,

Went through the same thing last year after a routine physical. Liver test came back high(102-103). More blood tests. Referred to specialist. Specialist says if test come back same, must do byopsy. Go get liver scan. Go get another blood test. After a month of worry all tests come back normal. Doctor sid it could be something I was exposed to that irratated the liver. I know what you are feeling right now. Hopefully its the same thing for you, just something irratating your liver temporarily. You have my prayers.

Take care,
-Aries

Cruzado
March 22, 2002, 18:08
Coming at you.

Prayer is powerful. It can cause God to change his mind. The overall plan will remain constant, but The Almighty can be swayed by our earnest entreaties.

There isn't a manmade creation on or off Earth that can do this, but prayer can.

v/r, Cruzado

Master Blaster
March 22, 2002, 20:54
We will keep you and yours in our prayers for good news regarding your tests.
Regards,
Jim